| Catalog Number |
10012866 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10012866 and lot# 24129015 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02dec2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris extension set had air bubbles.The following information was received by the initial reporter with the following verbatim.Accumulation of air bubbles after the filter, larger than champagne size.
Event or Problem Description
Updated awareness date due to additional information received.
Additional Manufacturer Narrative
Correction to mdr that the awareness date was updated due to additional information received.Changes made in the home tab for awareness date.